Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On a large time-step high resolution scheme

Author: Ami Harten
Journal: Math. Comp. 46 (1986), 379-399
MSC: Primary 65M05; Secondary 65M10, 76L05
MathSciNet review: 829615
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a class of new second-order accurate $ (2K + 3)$-point explicit schemes for the computation of weak solutions of hyperbolic conservation laws, that are total-variation-diminishing under a CFL restriction of K. These highly nonlinear schemes are obtained by applying a nonoscillatory first-order accurate $ (2K + 1)$-point scheme to a modified flux. The so-derived second-order accurate schemes achieve high resolution, while retaining the robustness of the original first-order accurate scheme.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65M05, 65M10, 76L05

Retrieve articles in all journals with MSC: 65M05, 65M10, 76L05

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society